• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Clozapine withdrawal

B

bluelotus

New member
Joined
Aug 28, 2019
Messages
2
Location
United states
Has anyone else had symptoms of nausea, insomnia, and/or hyperfocus coming of clozapine? I'm thinking of trying promethazine for the nausea. Has anyone tried that for it?
 
I

iWILLOBTAINMENTALHEALTH2

ACCOUNT CLOSED
Joined
Jan 6, 2019
Messages
1,635
I'm sorry I haven't. Are you seeing a psychiatrist for this? If not please do. This can be dangerous if not done with the guidance of a medical professional. 🤗
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
2,468
Location
U.K
Has anyone else had symptoms of nausea, insomnia, and/or hyperfocus coming of clozapine? I'm thinking of trying promethazine for the nausea. Has anyone tried that for it?
I had to come off it cold turkey after having a Red blood test. I know what you are going through and it took me about six weeks to start feeling ok.
Clozapine withdrawal is horrible and the symptoms of clozapine withdrawal are often overlooked.
The only positive thing about it was I rapidly lost all of my clozapine weight.
 
Top